# SDR ASAA2019011727836

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 45,544 hours, 13,809 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 02498844
- Condition: Faulty
- Location: Cockpit
- Part time: 59,836 hours, 22,090 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS/MACH WINDOW ON AFDS MODE CONTROL PANEL DOES NOT DIM PROPORTIONAL TO THE OTHER WINDOWS/DISPLAYS ON THE PANEL. WHEN PANEL IS DIMMED FOR NIGHT OPS USING MAIN PANEL BRIGHTNESS KNOB, IAS/MACH WINDOW APPEARS INOPERATIVE (NOT VISIBLE). GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF AMM 22-11-34/401. PERFORMED MODE CONTROL PANEL INSTALLATION TEST SUCCESSFULLY REF AMM 22-11-34-740-801.
